# SDR ASOA2013112209477

- Difficulty date: October 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,260 hours, 9,694 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Condition: Missing
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT CLOSING PLATE MISSING.  REPLACED RT WING SLAT CLOSING PLATE IAW AMM 57-41-05-400-809.  MAJOR REPAIR.
